MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted siemens regarding one (1) erroneously depressed urinary/cerebrospinal fluid protein (ucfp) patient sample result obtained on an atellica ® ch 930 analyzer.The erroneously depressed patient result was not reported to the physician(s).The same sample was reprocessed on an alternate atellica ® ch 930 analyzer.A higher result was obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed urinary/cerebrospinal fluid protein (ucfp) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed urinary/cerebrospinal fluid protein (ucfp) result obtained on patient sample when processed on an atellica ® ch 930 analyzer.Siemens healthcare diagnostics is investigating the event.
 
Additional Manufacturer Narrative
Additional information (22-oct-2024): siemens healthcare diagnostics service operations support (sos) team (formerly headquarters support center (hsc) concluded the investigation of the event.Sos reviewed the instrument data files and the information provided by the customer.No reagent or instrument issues were identified.The cause of the event is unknown.The customer is operational.A potential product issue was not identified.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2432235-2024-00225 was filed 09-oct-2024.
 
Additional Manufacturer Narrative
Additional information (05-aug-2025): siemens healthineers has confirmed, through an internal investigation of customer complaints, the potential for falsely depressed patient, quality control (qc), and/or calibration results.The observations have been isolated to the initial replicate(s) of a freshly punctured atellica ch ucfp reagent well that has been stored onboard the system.The issue is intermittent and will not occur in all packs or wells.The issue may be observed with all sample types (urine and cerebrospinal fluid) for any atellica ch ucfp reagent lot on an atellica ch or ci analyzer.The maximum negative bias observed during the investigation was -19.0 mg/dl (-190 mg/l).Us customers were notified through urgent medical device correction (umdc letter achc25-07.A.Us), titled ¿potential for falsely depressed results with the atellica ch ucfp assay¿ and ous customers were identified through urgent field safety notice (ufsn letter, achc 25-07.A.Ous) of the potential for falsely depressed patient, quality control (qc), and/or calibration results.The umdc and ufsn provide instructions for customers to perform qc on each well.The customer is operational.No further evaluation is required.In section h6, investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2024-00225 was filed on 09-oct-2024.Supplement 1 mdr 2432235-2024-00225 was filed on 30-oct-2024.

Brand Name
ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Common Device Name
URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key20410112
Report Number2432235-2024-00225
Device Sequence Number15483509
Product Code CEK
UDI-Device Identifier00630414279206
UDI-Public(01)00630414279206(10)140135(17)250408
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2025
Device Model NumberN/A
Device Catalogue Number11097543
Device Lot Number140135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/21/2024
Supplement Date Received by Manufacturer10/22/2024
Not provided
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/30/2024
08/18/2025
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-08/13/2025-004-C
Patient Sequence Number1
Patient SexUnknown